# SDR REXA2016050300827

- Difficulty date: May 3, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT NR 4 AT STRINGER 15 HAS CORROSION, BETWEEN FS 661+16 - 677.  LOCATED, DRILLED & INSTALLED NEW LT SIDE SEAT TRACK SEGMENT, PN SH690-36283-1 IAW AMM 53-00-49-400-801A07 & REO 670-53-00-343.
